# SDR CALA2019110301882

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 76,645 hours, 17,182 cycles
- System (JASC): 3400 · Navigation System
- Part: Switch
- Part number: S591
- Condition: Out Of Position
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE VMO  NEVER EXCEEDED 260 KTS  CAUSING RETURN TO E WR. FOUND S591 ALTERNATE VMO/MMO SWITCH IN THE "ALTN" POSITION. POSITIONED SWITCH TO "NORM" AND LOCKWIRED. AIR SPEED NOW CHECK GOOD UP TO 420 KNOTS ,ALSO PERFORMED LOW LEVEL LEAK CHECKS ALL GOOD OK TO CONTINUE.RE CHECKED SWITCH S591 SWITCH N VERIFED ITS IN NORMAL N LOCK WIRED PERFORMED PITOT -STATIC CHECK AS PER AMM 34-11-00-862-045 ALL ALSO C/W TASK 34-12-00-715-001. OPERATIONAL TEST-AIR DATA COMPUTING SYSTEM.  A/C OK FOR SERVICE.
